Advertisement

Fritz John pp 403-410 | Cite as

Non-Admissible Data for Differential Equations With Constant Coefficients

  • Fritz John
Chapter
Part of the Contemporary Mathematicians book series (CM)

Abstract

The general differential equation of order m with constant coefficients for a function u of the real independent variables x 1,…,x n , t can be written in the form
$$P\left( {\xi ,\tau } \right)u\left( {x,t} \right) = 0$$
(1)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    Hörmander, L., On the theory of general partial differential operators, Acta Math., Vol. 94, 1955, pp. 161–248.CrossRefGoogle Scholar
  2. [2]
    Hölmgren, E., Über Systeme von linear en partiellen Differentialgleichungen. Öfversigt Kongl. Vetens.-Akad. Förh., Vol. 58, 1901, pp. 91–103.Google Scholar
  3. [3]
    John, F., On linear partial differential equations with analytic coefficients. Unique Continuation of Data, Comm. Pure Appl. Math., Vol. 2, 1949, pp. 209–253.CrossRefGoogle Scholar
  4. [4]
    Gårding, L., Linear hyperbolic partial differential equations with constant coefficients, Acta Math., Vol. 85, 1950, pp. 1–62.CrossRefGoogle Scholar
  5. [5]
    Ehrenpreis, L., Cauchy’s problem for linear differential equations with constant coefficients, Proc. Nat. Acad. Sci. U.S.A., Vol. 42, 1956, pp. 642–646.CrossRefGoogle Scholar
  6. [6]
    Lax, P. D., Asymptotic solutions of oscillatory initial value problems, to be published.Google Scholar

Copyright information

© Springer Science+Business Media New York 1985

Authors and Affiliations

  • Fritz John

There are no affiliations available

Personalised recommendations